Persistent cutaneous manifestations of hyperoxaluria after combined hepatorenal transplantation

Melissa C. Rubenstein, Paul T. Martinelli, Ilene B. Bayer-Garner, Michael J Klebuc, Jonathan L. Curry, Sylvia Hsu

Research output: Contribution to journalArticle

6 Scopus citations

Abstract

A 30-year-old woman with primary hyperoxaluria type I (PHI) developed livedo reticularis with overlying ulcerations on her legs 16 months after receiving a liver-kidney transplant. A skin biopsy of the lesion showed deposits of calcium oxalate. To our knowledge, there have been no reported cases of livedo reticularis in patients with PH1 after a combined liver-kidney transplant.

Original languageEnglish (US)
JournalDermatology Online Journal
Volume10
Issue number1
StatePublished - Oct 29 2004

ASJC Scopus subject areas

  • Dermatology

Fingerprint Dive into the research topics of 'Persistent cutaneous manifestations of hyperoxaluria after combined hepatorenal transplantation'. Together they form a unique fingerprint.

Cite this